# SDR CA151116012

- Difficulty date: November 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 2,072 hours
- Engine: Lyc IO360L2A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Stop
- Part number: 04115230
- Condition: Missing
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELEVATOR TRIM SYS FOUND TO BE MISSING 1 STOP BLOCK.
